International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 87-94
Coincidence point theorems for multivalued mappings
1Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
2Department of Mathematics, Shaoguan University, Guangdong, Shaoguan 512005, China
Received 17 December 1990; Revised 2 March 1991
Copyright © 1993 Shih-Sen Chang and Young-Cheng Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some new coincidence point and fixed point theorems for multivalued mappings in complete
metric space are proved. The results presented in this paper enrich and extend the corresponding results
in [5-16, 20-25, 29].